Title: Theorems and analytical test cases in moment independent sensitivity analysis
Authors: BORGONOVO EmanueleCASTAINGS WilliamTARANTOLA Stefano
Citation: Procedia - Social and Behavioural Sciences vol. 2 no. 6 p. 7619-7620
Publisher: Elsevier
Publication Year: 2010
JRC N°: JRC62987
ISSN: 1877-0428
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC62987
DOI: 10.1016/j.sbspro.2010.05.146
Type: Contributions to Conferences
Abstract: The lack of analytical test cases is one of the open issues in moment independent SA. In this work, by exploiting results in a previous paper by the authors, we present several analytical test cases. We also run corresponding numerical computations that corroborate the analysis.
JRC Institute:Institute for the Protection and Security of the Citizen

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.